For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 471-485                                                                DOI:10.11948/2018.471
New exact solutions of a generalised Boussinesq equation with damping term and a system of variant Boussinesq equations via double reduction theory
Justina Ebele Okeke,Rivendra Narain,Kesh Sathasiva Govinder
Keywords:Double reduction theory, conservation laws, partial Noether approach, Lie symmetry method, associated symmetry.
Abstract:
      The conservation laws of a generalised Boussinesq (GB) equation with damping term are derived via the partial Noether approach. The derived conserved vectors are adjusted to satisfy the divergence condition. We use the definition of the association of symmetries of partial differential equations with conservation laws and the relationship between symmetries and conservation laws to find a double reduction of the equation. As a result, several new exact solutions are obtained. A similar analysis is performed for a system of variant Boussinesq (VB) equations.
PDF      Download reader